RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 182, Number 4, Pages 758–759 (Mi dan34159)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Some consequences of the hypothesis on the uncountability of the set of constructible real numbers

V. A. Lyubetskii

Lomonosov Moscow State University

Full text: PDF file (300 kB)

Bibliographic databases:

Document Type: Article
UDC: 519
Presented: P. S. Novikov
Received: 11.01.1968

Citation: V. A. Lyubetskii, “Some consequences of the hypothesis on the uncountability of the set of constructible real numbers”, Dokl. Akad. Nauk SSSR, 182:4 (1968), 758–759

Citation in format AMSBIB
\Bibitem{Lyu68}
\by V.~A.~Lyubetskii
\paper Some consequences of the hypothesis on the uncountability of the set of constructible real numbers
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 182
\issue 4
\pages 758--759
\mathnet{http://mi.mathnet.ru/dan34159}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0237326}
\zmath{https://zbmath.org/?q=an:0177.01403}


Linking options:
  • http://mi.mathnet.ru/eng/dan34159
  • http://mi.mathnet.ru/eng/dan/v182/i4/p758

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Kanovei, “Undecidable and decidable properties of constituents”, Math. USSR-Sb., 52:2 (1985), 491–519  mathnet  crossref  mathscinet  zmath
    2. V. G. Kanovei, V. A. Lyubetskii, “On some classical problems of descriptive set theory”, Russian Math. Surveys, 58:5 (2003), 839–927  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. V. G. Kanovei, V. A. Lyubetskii, “On the Set of Constructible Reals”, Proc. Steklov Inst. Math., 247 (2004), 83–114  mathnet  mathscinet  zmath
  • Number of views:
    This page:24
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019